Alert archive / Texas / Red Flag Warnings in 2010
Red Flag Warning 13, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Nov 28, 2010, 1:56 PM CST for 24 counties in Texas. It took effect at Nov 29, 2010, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2010, 1:56 PM CST (19:56 UTC)
- In effect from
- Nov 29, 2010, 12:00 PM CST
- Expired
- Nov 29, 2010, 5:00 PM CST
- In force
- 5 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3056 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
005 WWUS84 KSJT 281956 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 156 PM CST SUN NOV 28 2010 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE TODAY AND MONDAY ACROSS PORTIONS OF WEST CENTRAL TEXAS... .SOUTH WINDS WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THIS AFTERNOON. LOW RELATIVE HUMIDITIES ACROSS WESTERN SECTIONS OF WEST CENTRAL TEXAS IN COMBINATION WITH SUSTAINED WINDS OF 20 MPH AND HIGHER GUSTS WILL INCREASE THE RISK OF WILD FIRES IN THIS AREA. A RED FLAG WARNING WILL BE IN EFFECT UNTIL 4 PM TODAY WEST OF A LINE FROM OZONA...TO SAN ANGELO...TO HASKELL. STRONG WEST WINDS AND LOW RELATIVE HUMIDITIES WILL PERSIST ON MONDAY IN THE WAKE OF A PACIFIC COLD FRONT. TXZ049-054-064-065-071-072-076-098-113-127-290400- /O.UPG.KSJT.FW.A.0006.101129T1800Z-101130T0000Z/ /O.NEW.KSJT.FW.W.0013.101129T1800Z-101129T2300Z/ /O.CON.KSJT.FW.W.0012.000000T0000Z-101128T2200Z/ FISHER-NOLAN-STERLING-COKE-IRION-TOM GREEN-CROCKETT-HASKELL-JONES- TAYLOR- 156 PM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 5 PM CST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 20 FOOT WINDS OF 20 TO 25 MPH WILL CONTINUE THIS AFTERNOON WEST OF A LINE FROM OZONA...TO SAN ANGELO...TO HASKELL. ALSO... RELATIVE HUMIDITIES WILL FALL INTO THE UPPER TEENS OVER THE WESTERN COUNTIES OF WEST CENTRAL TEXAS THIS AFTERNOON. THE COMBINATION OF THESE FACTORS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS WESTERN CROCKETT COUNTRY...WESTERN CONCHO VALLEY...AND THE WESTERN BIG COUNTRY. ON MONDAY...VERY DRY AIR WILL MOVE INTO THE AREA FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT. WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON...MAINLY ALONG AND NORTH OF A LINE FROM OZONA TO SAN SABA. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE DISCOURAGED FROM TAKING PART IN OUTDOOR ACTIVITIES THAT WILL PRODUCE OPEN FLAMES OR SPARKS...AND ARE URGED TO PROPERLY DISPOSE OF LIT CIGARETTES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ066-077-099-114-128-290400- /O.UPG.KSJT.FW.A.0006.101129T1800Z-101130T0000Z/ /O.NEW.KSJT.FW.W.0013.101129T1800Z-101129T2300Z/ RUNNELS-SCHLEICHER-THROCKMORTON-SHACKELFORD-CALLAHAN- 156 PM CST SUN NOV 28 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 5 PM CST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. VERY DRY AIR WILL MOVE INTO THE AREA FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT ON MONDAY. TWENTY FOOT WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON...MAINLY ALONG AND NORTH OF A LINE FROM OZONA TO SAN SABA. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE DISCOURAGED FROM TAKING PART IN OUTDOOR ACTIVITIES THAT WILL PRODUCE OPEN FLAMES OR SPARKS...AND ARE URGED TO PROPERLY DISPOSE OF LIT CIGARETTES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ073-139-140-154-155-168-290400- /O.NEW.KSJT.FW.W.0013.101129T1800Z-101129T2300Z/ CONCHO-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD- 156 PM CST SUN NOV 28 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 5 PM CST MONDAY. VERY DRY AIR WILL MOVE INTO THE AREA FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT ON MONDAY. TWENTY FOOT WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON...MAINLY ALONG AND NORTH OF A LINE FROM OZONA TO SAN SABA. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE DISCOURAGED FROM TAKING PART IN OUTDOOR ACTIVITIES THAT WILL PRODUCE OPEN FLAMES OR SPARKS...AND ARE URGED TO PROPERLY DISPOSE OF LIT CIGARETTES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
4 follow-up statements
378 WWUS84 KSJT 282144 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 344 PM CST SUN NOV 28 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON MONDAY ACROSS PORTIONS OF WEST CENTRAL TEXAS... .STRONG WEST WINDS AND DRY AIR WILL SPREAD ACROSS MOST OF WEST CENTRAL TEXAS ON MONDAY IN THE WAKE OF A PACIFIC COLD FRONT. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON HOURS. TXZ049-054-064-065-071-072-076-098-113-127-290545- /O.CAN.KSJT.FW.W.0012.000000T0000Z-101128T2200Z/ /O.CON.KSJT.FW.W.0013.101129T1800Z-101129T2300Z/ FISHER-NOLAN-STERLING-COKE-IRION-TOM GREEN-CROCKETT-HASKELL-JONES- TAYLOR- 344 PM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CST MONDAY... ...RED FLAG WARNING FOR THIS AFTERNOON IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CST MONDAY. VERY DRY AIR WILL MOVE INTO THE AREA FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT EARLY MONDAY. WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH WITH GUSTS EXCEEDING 35 MPH AT TIMES. THESE FACTORS...COMBINED WITH VERY DRY FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON...MAINLY ALONG AND NORTH OF A LINE FROM OZONA TO SAN SABA. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE DISCOURAGED FROM TAKING PART IN OUTDOOR ACTIVITIES THAT WILL PRODUCE OPEN FLAMES OR SPARKS...AND ARE URGED TO PROPERLY DISPOSE OF LIT CIGARETTES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ066-073-077-099-114-128-139-140-154-155-168-290545- /O.CON.KSJT.FW.W.0013.101129T1800Z-101129T2300Z/ RUNNELS-CONCHO-SCHLEICHER-THROCKMORTON-SHACKELFORD-CALLAHAN- COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD- 344 PM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CST MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CST MONDAY FOR MOST OF WEST CENTRAL TEXAS. VERY DRY AIR WILL MOVE INTO THE AREA FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT EARLY MONDAY. WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH WITH GUSTS EXCEEDING 35 MPH AT TIMES. THESE FACTORS...COMBINED WITH VERY DRY FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON...MAINLY ALONG AND NORTH OF A LINE FROM OZONA TO SAN SABA. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE DISCOURAGED FROM TAKING PART IN OUTDOOR ACTIVITIES THAT WILL PRODUCE OPEN FLAMES OR SPARKS...AND ARE URGED TO PROPERLY DISPOSE OF LIT CIGARETTES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JOHNSON
660 WWUS84 KSJT 282230 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 430 PM CST SUN NOV 28 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON MONDAY ACROSS PORTIONS OF WEST CENTRAL TEXAS... .STRONG WEST WINDS AND DRY AIR WILL SPREAD ACROSS MOST OF WEST CENTRAL TEXAS ON MONDAY IN THE WAKE OF A PACIFIC COLD FRONT. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON HOURS. TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139- 140-154-155-168-290630- /O.CON.KSJT.FW.W.0013.101129T1800Z-101129T2300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD- 430 PM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CST MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CST MONDAY. VERY DRY AIR WILL MOVE INTO THE AREA FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT EARLY MONDAY. WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH WITH GUSTS EXCEEDING 35 MPH AT TIMES. THESE FACTORS...COMBINED WITH VERY DRY FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON...MAINLY ALONG AND NORTH OF A LINE FROM OZONA TO SAN SABA. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE DISCOURAGED FROM TAKING PART IN OUTDOOR ACTIVITIES THAT WILL PRODUCE OPEN FLAMES OR SPARKS...AND ARE URGED TO PROPERLY DISPOSE OF LIT CIGARETTES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. && $$ HUBER
524 WWUS84 KSJT 282304 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 504 PM CST SUN NOV 28 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON MONDAY ACROSS PORTIONS OF WEST CENTRAL TEXAS... .STRONG WEST WINDS AND DRY AIR WILL SPREAD ACROSS MOST OF WEST CENTRAL TEXAS ON MONDAY IN THE WAKE OF A PACIFIC COLD FRONT. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON HOURS. TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139- 140-154-155-168-291200- /O.CON.KSJT.FW.W.0013.101129T1800Z-101129T2300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD- 504 PM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CST MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CST MONDAY. VERY DRY AIR WILL MOVE INTO THE AREA FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT EARLY MONDAY. WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH WITH GUSTS EXCEEDING 35 MPH AT TIMES. THESE FACTORS...COMBINED WITH VERY DRY FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON...MAINLY ALONG AND NORTH OF A LINE FROM OZONA TO SAN SABA. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE DISCOURAGED FROM TAKING PART IN OUTDOOR ACTIVITIES THAT WILL PRODUCE OPEN FLAMES OR SPARKS...AND ARE URGED TO PROPERLY DISPOSE OF LIT CIGARETTES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. && $$ HUBER
586 WWUS84 KSJT 291050 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 450 AM CST MON NOV 29 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY ACROSS WEST CENTRAL TEXAS... .STRONG WEST WINDS AND DRY AIR WILL SPREAD ACROSS MOST OF WEST CENTRAL TEXAS ON MONDAY IN THE WAKE OF A PACIFIC COLD FRONT. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON HOURS. TXZ078-169-170-292300- /O.EXA.KSJT.FW.W.0013.101129T1800Z-101129T2300Z/ SUTTON-KIMBLE-MASON- 450 AM CST MON NOV 29 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. VERY DRY AIR WILL MOVE INTO THE AREA LATE THIS MORNING FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT. WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH WITH GUSTS EXCEEDING 35 MPH AT TIMES. THESE FACTORS...COMBINED WITH VERY DRY FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. PROPERLY DISPOSE OF LIT CIGARETTES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. && $$ TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139- 140-154-155-168-292300- /O.CON.KSJT.FW.W.0013.101129T1800Z-101129T2300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR- CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD- 450 AM CST MON NOV 29 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. VERY DRY AIR WILL MOVE INTO THE AREA THIS MORNING FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT. WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH WITH GUSTS EXCEEDING 35 MPH AT TIMES. THESE FACTORS...COMBINED WITH VERY DRY FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. PROPERLY DISPOSE OF LIT CIGARETTES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Nov 28, 11:10 AM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Nov 28, 11:10 AM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1110 AM CST SUN NOV 28 2010 .AVIATION... /18Z UPDATE/ AS AN UPPER LEVEL SYSTEM WITH AN ASSOCIATED PACIFIC FRONT APPROACHES THE AREA FROM THE WEST THIS AFTERNOON...THERE WILL BE AN INCREASE IN HIGH CLOUDS OVER THE TAF SITES AND A CONTINUATION OF STRONG SOUTHERLY SURFACE WINDS INTO THE EVENING HOURS. PRIOR TO THE ARRIVAL OF THE FRONTAL BOUNDARY MONDAY MORNING...INCOMING MOISTURE FROM THE SOUTH WILL LOWER CEILINGS TO MVFR OVER THE SOUTHERN TAF SITES INCLUDING SJT AFTER MIDNIGHT. BY EARLY MORNING SURFACE WINDS WILL BEGIN TO VEER TOWARD THE WEST AS THE PACIFIC FRONT MOVES THROUGH THE AREA. THE PACIFIC FRONT SHOULD BE THROUGH THE AREA BY MID-MORNING WITH WESTERLY SURFACE WINDS INCREASING TO 20 TO 25 KNOTS. SKIES WILL QUICKLY CLEAR IN THE WAKE OF THE FRONTAL BOUNDARY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 44 61 30 52 29 / 0 0 0 0 0 SAN ANGELO 42 63 30 56 28 / 0 0 0 0 0 JUNCTION 51 65 31 58 25 / 10 10 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 5 PM CST MONDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... FISHER...HASKELL...IRION...JONES...MCCULLOCH...MENARD...NOLAN... RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...STERLING... TAYLOR...THROCKMORTON...TOM GREEN. LAKE WIND ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...HASKELL... JONES...MCCULLOCH...NOLAN...RUNNELS...TAYLOR...TOM GREEN. LAKE WIND ADVISORY FROM NOON TO 5 PM CST MONDAY FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...HASKELL... JONES...MCCULLOCH...NOLAN...RUNNELS...TAYLOR...TOM GREEN. RED FLAG WARNING UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: COKE...CROCKETT...FISHER...HASKELL...IRION...JONES... NOLAN...STERLING...TAYLOR...TOM GREEN. && 99/99/15
Hazardous weather outlook, Nov 28, 4:38 AM CST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 438 AM CST SUN NOV 28 2010 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-291045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 438 AM CST SUN NOV 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A FIRE WEATHER WARNING IS IN EFFECT THIS AFTERNOON ACROSS PORTIONS OF WEST CENTRAL TEXAS WEST OF A LINE FROM OZONA TO SAN ANGELO TO HASKELL WHERE DRY AND WINDY CONDITIONS WILL CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH. A LAKE WIND ADVISORY IS ALSO IN EFFECT ON THE LAKES OF WEST CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR AREAS WEST OF LINE FROM OZONA TO BALLINGER TO CROSS PLAINS. VERY DRY AIR WILL MOVE INTO THE AREA FROM THE WEST IN THE WAKE OF A PACIFIC COLD FRONT ON MONDAY. TWENTY FOOT WINDS BEHIND THIS BOUNDARY WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 25 MPH. THIS MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON. WINDS WILL DIMINISH AROUND SUNSET WITH COOLER AIR MOVING INTO THE AREA FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 15
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 3:56 AM CST | Lake Wind Advisory | SJT | Brown, Coke, Coleman, Concho, Haskell, Jones and 5 more | 12 hr |
| Nov 28, 4:04 PM CST | Lake Wind Advisory | SJT | Brown, Coke, Coleman, Concho, Haskell, Jones and 5 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.